# SDR MASA2009050900155

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 28,596 hours, 24,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7172 ORD-LAN - MX TOOK A WRITE UP FROM CA FOR EMERGENCY LIGHTS WILL NOT COME ON.  MX WENT TO ACFT AND INSPECTED, FOUND THE SWITCH WAS LEFT ON AND BATTERIES ARE DEAD.  MX HOOKED UP EXTERNAL POWER TO CHARGE THE BATTERIES.
